# SDR SWAA2025071578893

- Difficulty date: June 6, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA).  REPLACED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA) I.A.W. B737-700 AMM 52-11-31-400-802 STEP 3.G.(2)(A).
